m menu image  m home m cart

Who's Online

There currently are 23 guests online.

Mucinex Fast-Max Cold, Flu & Sore Throat Caplets, 30 count

$14.40

Add to Cart:



Details

  • Model: 91300
  • Shipping Weight: 0.3lbs
  • 5 Units in Stock

Description

Item Description Mucinex Fast-Max Cold, Flu Sore Throat Caplets combine the mucus-busting power of Mucinex and other maximum strength medicines to relieve your worst cold symptoms. Mucinex Fast-Max Cold, Flu Sore Throat Caplets: Relieves headache, fever and sore throat Controls cough Relieves nasal and chest congestion Thins and loosens mucus From the Manufacturer Features Maximum Strength Mucinex Fast-Max Cold, Flu Sore Throat Caplets Relieves these Symptoms: Headache and Fever Cough Nasal and Chest Congestion Mucus Buildup Use as directed. Overview Relieves Multiple Cold Symptoms Mucinex Fast-Max Cold, Flu Sore throat Caplets combine the mucus-busting power of Mucinex and other maximum strength1medicines to relieve headache, fever, and nasal congestion, control cough, and break up and thin the mucus that causes chest congestion. Mucinex: #1 with Doctors, Pharmacists, and Consumers Youre too busy with family, home, and work to let sickness slow you down. You need a brand you can trust to get the job done. Thats why theres Mucinex. Mucinex is the #1 doctor recommended2, #1 pharmacist recommended3 4and #1 most popular5OTC expectorant brand. Mucinex products all have the dependable, mucus-busting power to show Mr. Mucus the way out of your system, so your family can keep up with life. Package Contents Maximum Strength Mucinex Fast-Max Cold, Flu Sore Throat Caplets (30-Count). Mucinex Products for All of Your Worst Symptoms Specifications Multi Pack Indicator: No Battery Type: Does Not Contain a Battery Model No.: 63824191300 Shipping Weight (in pounds): 0.3 Product in Inches (L x W x H): 1.18x4.57x5.94 Directions Do not take more than directed. Do not take more than 12 caplets in any 24-hour period. Adults And Children 12 Years And Older: Take 2 caplets every 4 hours. Children Under 12 Years of Age: Do not use. Warnings Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 12 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks while using this product. Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash,nausea or vomiting, consult a doctor promptly.



This product was added to our catalog on Sunday 02 December, 2012.



Sponsors

secure site

Have you seen ...

DB Lingerie